Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have irregular periods, gaining weight, hair loss. Don't want hormone tablets. Looking for treatment

I have irregular periods problem, my last period is on 18-mar-2012 and up to now i didnt get the period.i have met the doctor,she suggested pelvic scan ans sr. TSH test to be done in going to get married in 1st week of i dont want to go for hormone tablets. so please sugest me how can i regularise my periods? and im worried too much on this problem there is a weight gain of 1 kg now a days and hair fall also...! please suggest me
Asked On : Sun, 20 May 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Surgical 's  Response
It looks as if you are having classical symptoms of hypothyroidism (decrease in thyroid hormone levels). You problem of irregular menstrual periods, weight gain, hair loss can also be explained because of that. You should definitely get your thyroid hormone levels checked along with TSH.
I can see that you are apprehensive about taking hormone tablets, but if you are diagnosed with hypothyroidism, you will need to take thyroxine tablets for the rest of your life. They will help in improving the symptoms you are suffering from and are devoid of any major side effects. In no way are they going to affect your married life, so you can continue with them.

Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor